My husband had day surgery 2 weeks ago Monday to remove some cartlidge from his knee. On Wednesday we went back to the surgeon as he had swelling, sever pain and body aches. After a couple blood tests we went back on the following Monday and they drained some fluid to test and found that he had an infection caused by skin. They did a second surgery on Tuesday night to clean out and have him on antibiotics. He is on hydra-morphine, celebrex and iv antibiotics every 8 hours. He is starting to feel very nauseaus, sick and has chills and fever feelings. I have checked his temperature and it seems okay. Is it possible the antibiotics are not working? Or could all these drugs be making him feel this way?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.